On the normal approximation of U-statistics of degree two

Yoshihiko Maesono

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

The rates of convergence to the normal distribution are investigated for U-statistics of degree two. We derive an inequality which gives a lower bound for the uniform distance between the distribution of a U-statistic and the standard normal distribution, and which is useful in the case where the distribution of U-statistic is symmetric around the origin. The proof is based on Stein's method.

元の言語英語
ページ(範囲)37-50
ページ数14
ジャーナルJournal of Statistical Planning and Inference
27
発行部数1
DOI
出版物ステータス出版済み - 1 1 1991

Fingerprint

U-statistics
Normal Approximation
Statistics
Normal distribution
Stein's Method
Standard Normal distribution
Gaussian distribution
Rate of Convergence
Lower bound
Approximation

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

これを引用

On the normal approximation of U-statistics of degree two. / Maesono, Yoshihiko.

:: Journal of Statistical Planning and Inference, 巻 27, 番号 1, 01.01.1991, p. 37-50.

研究成果: ジャーナルへの寄稿記事

@article{c984a0fe883048bfa705d6b459080ec2,
title = "On the normal approximation of U-statistics of degree two",
abstract = "The rates of convergence to the normal distribution are investigated for U-statistics of degree two. We derive an inequality which gives a lower bound for the uniform distance between the distribution of a U-statistic and the standard normal distribution, and which is useful in the case where the distribution of U-statistic is symmetric around the origin. The proof is based on Stein's method.",
author = "Yoshihiko Maesono",
year = "1991",
month = "1",
day = "1",
doi = "10.1016/0378-3758(91)90080-X",
language = "English",
volume = "27",
pages = "37--50",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - On the normal approximation of U-statistics of degree two

AU - Maesono, Yoshihiko

PY - 1991/1/1

Y1 - 1991/1/1

N2 - The rates of convergence to the normal distribution are investigated for U-statistics of degree two. We derive an inequality which gives a lower bound for the uniform distance between the distribution of a U-statistic and the standard normal distribution, and which is useful in the case where the distribution of U-statistic is symmetric around the origin. The proof is based on Stein's method.

AB - The rates of convergence to the normal distribution are investigated for U-statistics of degree two. We derive an inequality which gives a lower bound for the uniform distance between the distribution of a U-statistic and the standard normal distribution, and which is useful in the case where the distribution of U-statistic is symmetric around the origin. The proof is based on Stein's method.

UR - http://www.scopus.com/inward/record.url?scp=0040627537&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040627537&partnerID=8YFLogxK

U2 - 10.1016/0378-3758(91)90080-X

DO - 10.1016/0378-3758(91)90080-X

M3 - Article

AN - SCOPUS:0040627537

VL - 27

SP - 37

EP - 50

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1

ER -